# SDR DALA12003580868

- Difficulty date: June 22, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 75,749 hours, 71,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK,  SKIN  DENTED.  REPAIRED IAW ER/A 504283-14.
